Title

Intermittency Corrections To Spectra Of Temperature-Fluctuations In Isotropic Turbulence

Authors

Authors

B. K. Shivamoggi; R. L. Phillips;L. C. Andrews

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

J. Phys. A-Math. Gen.

Keywords

Physics, Multidisciplinary; Physics, Mathematical

Journal Title

Journal of Physics a-Mathematical and General

Volume

22

Issue/Number

9

Publication Date

1-1-1989

Document Type

Article

Language

English

First Page

1253

Last Page

1257

WOS Identifier

WOS:A1989U498700015

ISSN

0305-4470

Share

COinS